so damn angry at doctor

Discussion in 'ARCHIVE FORUM: Support discussions' started by jillikins, Apr 17, 2008.

  1. jillikins

    jillikins Registered User

    Feb 25, 2008
    11
    I`ve not been on for a while,so here it is,mums been taken to hospital because she keeps fainting when she gets distressed and confused, there is obviously somthing else going on here.Urine infection has been diagnosed and she has been on a heart monitor for 24 hours,then she was to have a mobile monitor fitted for a futher 24 hours, nurses told us she had been fitted with one and she should be able to go back to nursng home soon.Then yesterday she had a confused episode got very distressed and passed out again,but that will be picked up on the monitor i said to nurse, erm no she said some-one forgot to fit it to her, must have been a student nurse she said!So then Igot her to check her meds and the doctor had taken her off arecpt,so angry,he has no right to do this without consulting mums other doctors.
     
  2. Lynne

    Lynne Registered User

    Jun 3, 2005
    3,433
    Suffolk,England
    Angry for you Jillikins

    Put it in writing, formal letter of complaint to the doctor himself, the hospital manager, copies to everyone you can think of.
    It is NOT acceptable - :eek: what if she had fractured her skull & died?
     
  3. Grannie G

    Grannie G Volunteer Moderator

    Apr 3, 2006
    69,850
    Kent
    This certainly is not acceptable. A formal complaint as Lynne advised, to all concerned.
     
  4. Sandy

    Sandy Registered User

    Mar 23, 2005
    6,847
    Hi jillikins,

    Just a thought, but I have heard of some people reporting slow heart rates and fainting as a side effect of Aricept.

    The official web site: http://www.aricept.com/

    says: "Some people who take ARICEPT may experience fainting."

    So it may be that the doctor who took your mum off Aricept did so to see if it was causing the fainting.

    Take care,

    Sandy
     
  5. jillikins

    jillikins Registered User

    Feb 25, 2008
    11
    Thanks everybody, just learnt from mums AD consultan that the ward spoke to him a few days ago,he told them arecpt was not connected to current illness as she has been taking it for a year and they were NOT to stop it, and then they did, as of last night mum was still not having it.He is in touch with hospital now.I dont know what to say, I'm flabbergasted!
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.